# SDR AALA20120516013

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO THERE IS CORROSION ON FLOOR SUPPORT CHANNEL, AT STATIONS 787 TO 797, LEFT BUTTLINE 18.  REMOVED THE CORROSION AND INSTALLED REPAIR DOUBLERS PER EA B737-53-023781.
